my dentist prescribed this antibiotic after a rootcanal to prevent an infection. a week later i had a vaginal yeast infection starting
Hi, common side effects:
Vaginal itching or discharge
With several antibiotics you can get yeast infections. Now time to treat that.
All antibiotics can cause the climate in your vagina to be prone to yeast.
Yes it can.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vaginal Yeast Infection - I was told by my doctor I had a mild yeast infection about 3 weeks ago she
Updated 15 Jan 2015 • 1 answer
Updated 26 Feb 2015 • 1 answer
Updated 12 Feb 2018 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Updated 17 Nov 2017 • 2 answers
Vaginal Yeast Infection - Hi I was just diagnosed with a yeast infection yesterday but I was itching
Updated 30 Aug 2018 • 1 answer